This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
E. I. Khukhro, “Nilpotency of solvable groups admitting a splitting automorphism of prime order,” Algebra Logika,19, No. 1, 118–129 (1980).
Translated from Matematicheskie Zametki, Vol. 50, No. 2, pp. 142–145, August, 1991.
About this article
Cite this article
Khukhro, E.I. Nilpotency in varieties of groups with operators. Mathematical Notes of the Academy of Sciences of the USSR 50, 869–871 (1991). https://doi.org/10.1007/BF01157577